Open Access
2003-2004 Approximation of convex functions.
J. J. Koliha
Author Affiliations +
Real Anal. Exchange 29(1): 465-472 (2003-2004).


In this note we give an elementary proof that an arbitrary convex function can be uniformly approximated by a convex \cinf-function on any closed bounded subinterval of the domain. An interesting byproduct of our proof is a global equation for a polygonal (piecewise affine) function.


Download Citation

J. J. Koliha. "Approximation of convex functions.." Real Anal. Exchange 29 (1) 465 - 472, 2003-2004.


Published: 2003-2004
First available in Project Euclid: 9 June 2006

zbMATH: 1075.26003
MathSciNet: MR2063087

Primary: 26A51‎ , 41A30

Keywords: approximation , convex \cinf-function , convex function

Rights: Copyright © 2003 Michigan State University Press

Vol.29 • No. 1 • 2003-2004
Back to Top